# SDR SIMA200321809

- Difficulty date: July 30, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGE SECTION OF LEFT OMEGA BEAM.  FABRICATED AN EXTERNAL ANGLE, FILLER AND TWO SHIMS. REPAIR DONE IAW EMB SRM, SRM 145/1142, REV 22, CHAPTER 53-21-10 FIG 201, SHEET 3 CPM 51-61-00 AND STANDARD SRM PRACTICES.  (M)
